DOI 10.1007/s10072-025-08496-x
Aripiprazole-induced reversible myopia in a patient with tourette syndrome.
Аннотация
BACKGROUND
Myopia has been reported as a rare adverse effect of aripiprazole, a third-generation antidopaminergic medication used for the treatment of different neuropsychiatric conditions, including psychotic disorders, affective disorders, and obsessive-compulsive disorder.
CASE DESCRIPTION: We document the rare case of a 29-year-old woman diagnosed with a neurodevelopmental tic disorder (Tourette syndrome) who developed bilateral myopia while taking aripiprazole 15 mg daily as a first-line anti-tic agent. Her myopia completely regressed following a decrease in the dose of aripiprazole from 15 mg to 10 mg daily.
DISCUSSION: To date, a total of 11 cases presenting with aripiprazole-induced reversible myopia (9 females, age range 19-34 years) have been reported. In addition to broadening the spectrum of the treated conditions, our case report raises the possibility of dose-dependent mechanisms underlying the development of myopia, at least in selected cases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.